Multiple homoclinic orbits for a class of conservative systems
Rendiconti del Seminario Matematico della Università di Padova, Volume 89 (1993), pp. 177-194.
@article{RSMUP_1993__89__177_0,
     author = {Ambrosetti, Antonio and Coti Zelati, Vittorio},
     title = {Multiple homoclinic orbits for a class of conservative systems},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {177--194},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {89},
     year = {1993},
     zbl = {0806.58018},
     mrnumber = {1229052},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1993__89__177_0/}
}
TY  - JOUR
AU  - Ambrosetti, Antonio
AU  - Coti Zelati, Vittorio
TI  - Multiple homoclinic orbits for a class of conservative systems
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1993
DA  - 1993///
SP  - 177
EP  - 194
VL  - 89
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1993__89__177_0/
UR  - https://zbmath.org/?q=an%3A0806.58018
UR  - https://www.ams.org/mathscinet-getitem?mr=1229052
LA  - en
ID  - RSMUP_1993__89__177_0
ER  - 
%0 Journal Article
%A Ambrosetti, Antonio
%A Coti Zelati, Vittorio
%T Multiple homoclinic orbits for a class of conservative systems
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1993
%P 177-194
%V 89
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1993__89__177_0
Ambrosetti, Antonio; Coti Zelati, Vittorio. Multiple homoclinic orbits for a class of conservative systems. Rendiconti del Seminario Matematico della Università di Padova, Volume 89 (1993), pp. 177-194. http://archive.numdam.org/item/RSMUP_1993__89__177_0/

[1] A. Ambrosetti, Critical points and nonlinear variational problems, Mem. Soc. Math. France, 120, No. 49 (1992). | EuDML | Numdam | MR | Zbl

[2] A. Ambrosetti - M.L. Bertotti, Homoclinics for a second order conservative systems, in Partial Differential Equations and Related Subjects, M. Miranda Ed. Longman (1992), pp. 21-37. | MR | Zbl

[3] A. Ambrosetti - V. COTI ZELATI, Multiplicté des orbites homoclines pour des systémes conservatifs, Compte Rendus Acad. Sci. Paris, 314 (1992), pp. 601-604. | MR | Zbl

[4] A. Ambrosetti - V. COTI ZELATI - I. EKELAND, Symmetry breaking in Hamiltonian systems, J. Diff. Equat., 67 (1987), pp. 165-184. | MR | Zbl

[5] A. Ambrosetti - G. MANCINI, On a theorem by Ekeland and Lasry concerning the number of periodic Hamiltonian trajectories, J. Diff. Equat., 43 (1982), pp. 249-256. | MR | Zbl

[6] A. Bahri - H. Berestycki, A perturbation method in critical point theory and applications, Trans. Amer. Math. Soc., 267 (1981), pp. 1-32. | MR | Zbl

[7] S.V. Bolotin, The existence of homoclinic motions, Vestnik Moscow Univ. Ser. I, Math. Mekh., 6 (1983), pp. 98-103; Moscow Univ. Math. Bull., 38-6 (1983), pp. 117-123. | MR | Zbl

[8] V. Coti Zelati - I. Ekeland - E. Seré, A variational approach to homoclinic orbits in Hamiltonian systems, Math. Ann., 288 (1990), pp. 133-160. | EuDML | MR | Zbl

[9] V. Coti Zelati - P.H. Rabinowitz, Homoclinic orbits for a second order Hamiltonian systems possessing superquadratic potentials, Jour. Am. Math. Soc., 4 (1991), pp. 693-727. | MR | Zbl

[10] I. Ekeland - J. M. LASRY, On the number of closed trajectories for a Hamiltonian flow on a convex energy surface, Ann. Math., 112 (1980), pp. 283-319. | MR | Zbl

[11] H. Hofer - K. WYSOCKI, First order elliptic systems and the existence of homoclinic orbits in Hamiltonian systems, Math. Ann., 288 (1990), pp. 483-503. | MR | Zbl

[12] V.K. Melnikov, On the stability of the center for periodic perturbations, Trans. Moscow Math. Soc., 12 (1963), p. 1-57. | MR | Zbl

[13] R. Palais - S. SMALE, A generalized Morse theory, Bull. Amer. Math. Soc., 70 (1964), p. 165-171. | MR | Zbl

[14] H. Poincaré, Les méthodes nouvelles de la mécanique céleste, Gauthier-Villars, Paris (1897-1899). | JFM

[15] P.H. Rabinowitz, Homoclinic orbits for a class of Hamiltonian systems, Proceed. Royal Soc. Edinburgh, 114-A (1990), pp. 33-38. | MR | Zbl

[16] P.H. Rabinowitz - K. Tanaka, Some results on connecting orbits for a class of Hamiltonian systems, Math. Zeit., to appear. | MR | Zbl

[17] E. Seré, Existence of infinitely many homoclinic orbits in Hamiltonian systems, Math. Z., 209 (1992), pp. 27-42. | MR | Zbl

[18] E. Seré, Homoclinic orbits on compact hypersurfaces in R2N of restricted contact type, preprint CEREMADE, 1992.

[19] K. Tanaka, Homoclinic orbits in a first order superquadratic Hamiltonian system: convergence of subharmonic orbits, to appear. | MR | Zbl